Record number :
1755900
Title of article :
Decomposing hypergraphs into k-colorable hypergraphs
Author/Authors :
اميدي، غلام رضا نويسنده Isfahan University of Technology Omidi , Gholam reza , تاجبخش، خسرو نويسنده Department of Mathematics, Faculty of Mathematical Sciences, Tarbiat Mo dares University, P.O.Box 14115-134, Tehran Tajbakhsh , Khosro
Issue Information :
فصلنامه با شماره پیاپی 0 سال 2014
Pages :
3
From page :
31
To page :
33
Abstract :
For a given hypergraph $H$ with chromatic number $chi(H)$ and with no edge containing only one vertex, it is shown that the minimum number $l$ for which there exists a partition (also a covering) ${E_1,E_2,ldots,E_l}$ for $E(H)$, such that the hypergraph induced by $E_i$ for each $1leq ileq l$ is $k$-colorable, is $lceil log_{k} chi(H) rceil$.
Journal title :
Transactions on Combinatorics
Link To Document :